MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION NIHON KOHDEN LIFE SCOPE G5 BEDSIDE MONITORING SYSTEM

NIHON KOHDEN CORPORATION NIHON KOHDEN LIFE SCOPE G5 BEDSIDE MONITORING SYSTEM
Model Number CU-152R
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that they noticed this g5 swapped the bed id with a g9 in the icu.According to the customer, the patient information stays on the physical monitor, only the bed ids are changing which is causing some confusion.The customer fixed the issue manually; however, they would like to have the logs on the bedsides and the cns local filing these beds reviewed.There was no patient injury reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: d10 concomitant medical device: the following device(s) were used in conjunction with the g5 monitor: central nurse's station (cns): model #: pu-681ra serial #: (b)(6) device manufacturer data: 01/24/2022.Unique identifier (udi) #: (b)(4).Returned to nihon kohden: no.
 
Event or Problem Description
The customer reported that they noticed this g5 swapped the bed id with a g9 in the icu.There was no patient injury reported.

Brand Name
NIHON KOHDEN LIFE SCOPE G5 BEDSIDE MONITORING SYSTEM
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key24389004
Report Number8030229-2026-06197
Device Sequence Number10567762
Product Code MHX
UDI-Device Identifier04931921002056
UDI-Public(01)04931921002056
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K203435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCU-152R
Device Catalogue NumberCU-152R
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by Manufacturer04/27/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/26/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PU-681RA/CNS
Patient SexUnknown